# SDR 96ZZZX1326

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D0328231
- Condition: Damaged
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4045 - CAPTAIN'S WINDSHIELD (OUTER PANE) CRACKED DURING DESCENT INTO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-11-00.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
